# SDR DALA2022031801818

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,276 hours, 39,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 FOUND DURING WAKE UP 2L PAX DOOR FWD UPPER STOP FITTING MISSING. CORRECTIVE ACTION: INSTALLED STOP PLATE FITTING IAW B757 AMM 52-11-00. (8831203)
